# SDR QXEA2020061100180

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,834 hours, 46,328 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE AUTO FEATHER ABORT DURING TEST. REMOVED FROM SERVICE. C/W #2 AUTOFEATHER ABORT FIM TASK 61-20-00-810-805.  NO CDS FAULTS LOGGED. AUTOFEATHER TEST PASSED 2 CONSECUTIVE TIMES.  NO DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
